# SDR A6WA200230011

- Difficulty date: May 31, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 2760 · Drag Control System
- Part: Pseu
- Condition: Failed
- Location: Ground Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GROUND SPOILERS DEPLOYED ON TAKEOFF WITH ASSOCIATED TAKEOFF CONFIG MESSAGE.  MAINTENANCE TROUBLESHOT AND PERFORMED PSEU AND PL/CL SWITCH CHECKS, NO FAULTS FOUND.  REMOVED AND REPLACED RELAYS 4CS, 6CS, AND 8CS.  PERFORMED OPS CHECK AND INFLIGHT INHIBIT CHECKS.  ALL CHECKS GOOD.
